# SDR ASAA2014081008809

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 2,816 hours, 880 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TERM FAULT MESSAGE NR 73-11272, THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  FLT 1660 ONLY, ENG NR 2 SN ESN658424. ACFT GROUNDED.  PERFORMED TC 78273000 NO CURRENT FAULTS FOUND. NO HISTORY FAULTS FOUND ON NR 1 ENG OR NR 2 ENG ACCOMPLISHEED FIM 73-27, TASK 804.  NO FAULTS FOUND.  GROUND RAN NR 2 ENG SYS CHECKED NORMAL.
